skin-hair-icon
Usage of memopi hc
She has been using memopi hc for past 6 years and see that there is good change in the complexion but when she stop using it the entire face becomes red what is the solution.is there any other natural way to improve complexion other than memopi
992 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Govind Suresh Mittal
Dermatologist 6 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹350 for 24 hrs

Greetings! I seriously feel that the cream that she's using has some chemicals with sid effects due to prolonged use. Its better if she sees a qualified dermatologist at the earliest. She ll need to use alternative creams to prevent redness and side effects so that her skin comes back to normal in sometime. For further queries, you could contact me on follow up messaging/via my practo profile. Warm regards
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.